# SDR AWXA0000063

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1.  FWD CABIN FS 312, LBL 24 TO RBL 28 FLOORBEAM UPPER T WEB CORRODED.  REMOVED CORRODED T CAP IAW 737 SRM 51-30-2, FABRICATED REPLACEMENT PARTS IAW 737 SRM 53-10-2 FRM (BAC 1505-100617-7075-T6 QQA 200/11 R696033 AND BHC 506-43-70T7 AM54340 R626522).  INSTALLED PARTS IAW 737 SRM 53-10-2.
